# SDR DXTA200601182

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,567 hours, 3,509 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING ROLL OUT (AT APPROXIMATELY 20 - 30 KNOTS) THE BRAKES RELEASED EVEN THOUGH THE BRAKING PRESSURE WAS NOT REDUCED.  THE AIRPLANE CONTINUED ROLLING FOR APPROXIMATELY 15-30 YARDS THEN THE BRAKES KICKED BACK IN AGAIN.  TROUBLESHOT BRAKE CONTROL SYSTEM, FOUND INTERMITTANT RIGHT HAND SQWAT SWITCH.  REMOVED THE RIGHT SQWAT SWITCH AND REPLACED WITH A NEW SWITCH AND INSTALLED A NEW CONNECTOR P/N MS27473T10F98P.  ALL WORK PERFORMED IAW CE-650 MM CH 32-60-00 AND WIRING MANUAL CH 20-00-00.  OPS CHECK SATISFACTORY.
